MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 1.2 MICRON FILTER, CLAVE Y-SITE, SECURE LOCK, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 1.2 MICRON FILTER, CLAVE Y-SITE, SECURE LOCK, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 125390490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a primary plum set, 1.2 micron filter, clave y-site, secure lock, 104 inch where the customer reported that there was total parenteral nutrition (tpn) leaking from the tube.There was patient involvement; harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history review could not be completed due to the unknown lot number.

Brand Name
PRIMARY PLUM SET, 1.2 MICRON FILTER, CLAVE Y-SITE, SECURE LOCK, 104 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia 22790
CS  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21972193
Report Number9615050-2025-00204
Device Sequence Number8350962
Product Code FPA
UDI-Device Identifier10887787005407
UDI-Public10887787005407
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number125390490
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Initial Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOTAL PARENTERAL NUTRITION, MFR UNK
Patient SexUnknown